Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 247, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 19, 2023, 2:51 AM CDT for Choctaw County, Alabama. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2023, 2:51 AM CDT (07:51 UTC)
- Expired
- Jun 19, 2023, 3:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 158 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:06 AM CDT | TSTM WND DMG | 1 Se Riderwood, AL | Delayed EMA reports trees down on Riderwood Dr. Time using radar. |
| Jun 19, 3:06 AM CDT | TSTM WND DMG | 1 Se Riderwood, AL | Delayed EMA reports trees down on Riderwood Dr. Time using radar. |
| Jun 19, 3:08 AM CDT | TSTM WND DMG | Rock Springs, AL | Delayed EMA reports trees down on Scott Mountain Rd. Time using radar. |
| Jun 19, 3:08 AM CDT | TSTM WND DMG | Rock Springs, AL | Delayed EMA reports trees down on Scott Mountain Rd. Time using radar. |
| Jun 19, 3:19 AM CDT | TSTM WND DMG | 2 Nne Hodgewood, AL | Delayed EMA reports trees and power line down on Wisdom Rd. Time using radar. |
| Jun 19, 3:19 AM CDT | TSTM WND DMG | 2 Nne Hodgewood, AL | Delayed EMA reports trees and power line down on Wisdom Rd. Time using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
165
WUUS54 KMOB 190751
SVRMOB
ALC023-190830-
/O.NEW.KMOB.SV.W.0247.230619T0751Z-230619T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
251 AM CDT Mon Jun 19 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Choctaw County in southwestern Alabama...
* Until 330 AM CDT.
* At 250 AM CDT, a severe thunderstorm was located near Snell, or 15
miles south of Cuba, moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Butler, Lisman, Pennington, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for southwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 AM CDT for southwestern
Alabama.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3214 8804 3209 8804
3205 8812 3201 8811 3198 8806 3195 8808
3197 8809 3195 8812 3193 8810 3194 8807
3190 8813 3182 8818 3191 8847 3231 8842
TIME...MOT...LOC 0750Z 289DEG 39KT 3224 8847
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLH2 follow-up statements
313
WWUS54 KMOB 190805
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
305 AM CDT Mon Jun 19 2023
ALC023-190830-
/O.CON.KMOB.SV.W.0247.000000T0000Z-230619T0830Z/
Choctaw AL-
305 AM CDT Mon Jun 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR CHOCTAW COUNTY...
At 304 AM CDT, a severe thunderstorm was located near Snell, or 16
miles northwest of Butler, moving southeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Butler, Lisman, Pennington, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for southwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3214 8804 3209 8804
3205 8812 3201 8811 3198 8806 3195 8808
3197 8809 3195 8812 3193 8810 3194 8807
3190 8813 3182 8818 3191 8847 3231 8842
TIME...MOT...LOC 0804Z 298DEG 44KT 3222 8846
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLH765
WWUS54 KMOB 190831
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
331 AM CDT Mon Jun 19 2023
ALC023-190841-
/O.EXP.KMOB.SV.W.0247.000000T0000Z-230619T0830Z/
Choctaw AL-
331 AM CDT Mon Jun 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 800 AM CDT for southwestern
Alabama.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3214 8804 3209 8804
3205 8812 3201 8811 3198 8806 3195 8808
3197 8809 3195 8812 3193 8810 3194 8807
3190 8813 3182 8818 3191 8847 3231 8842
TIME...MOT...LOC 0831Z 289DEG 39KT 3212 8814
$$
JLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:41 AM CDT, 10 minutes earlier.
Area forecast discussion, Jun 19, 2:41 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
241 AM CDT Mon Jun 19 2023
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.NEAR TERM...
(Now through Tuesday)
Issued at 241 AM CDT Mon Jun 19 2023
Latest water vapor imagery shows a broad upper trough over much of
the eastern CONUS, with its closed low moving into the Ohio Valley.
At the surface, a stationary boundary extended from a weak surface
low over northwest Mississippi, south-southeastward through
southwest Alabama. Area radars show scattered to numerous showers
and thunderstorms over the TN Valley and extending southward through
central Mississippi and central Alabama. Despite some of this
activity clipping our northern counties, there hasn't been much in
the way of severe thunderstorms over our area given a more stable
airmass over portions of the CWA. This is expected to change as we
head into the predawn hours, with a cluster of storms over central
Mississippi expected to move into our western areas over the next
couple of hours.
Looking at the current conditions in place, most of the observation
sites along and west of the aforementioned areas have shown fairly
impressive WAA. The KMOB obs currently show 82/77, which is about 5
degrees higher than where we were a couple of hours ago. Further
north, we're seeing similar trends, with a corridor of mid-upper 70s
dewpoints extending into our Mississippi counties and our far
western Alabama counties. Meanwhile, hires guidance is relatively
consistent on surging a 40kt low level jet into our area as
shortwaves rotating around the base of the trough traverse the
area. All of this combines to an environment that will be
supportive of at least maintaining organized thunderstorms, and
with the low level jet increasing, we should see a continued
threat for damaging wind gusts as the cluster of storms to our
northwest moves into the area. The tornado potential also remains
in place, given the strength of the low level jet and VWP
hodographs showing decent curvature in the lower levels.
The upper trough is expected to amplify a bit through the day and
begin to shift slowly to the east with time. Unfortunately, we will
remain on the east side of this trough for at least another day,
with forecast guidance consistent on continuing the train of
shortwaves rotating around the base of the trough. Even with
convection expected early this morning, we should have some clearing
during the late morning through early afternoon, allowing whatever
stable layer that develops to quickly erode. The low level jet is
expected to re-intensify this afternoon as a stronger shortwave
moves through the area and will combine with a fairly unstable
airmass to lend another round of severe thunderstorms. The best
timing for this is generally during the afternoon and early
evening, though we should start to see any activity waning after
sunset. Given the parameters, all modes of severe thunderstorms
are possible.
In addition to the severe threat, we'll continue to see a flash
flooding threat extending through at least today. Observed rainfall
totals over the last 7 days is well above normal for much of the
area, and our PW values of around 2 inches is approximately the 90th
percentile for this time of year. Combined with the strengthening
LLJ and the boundary over the area, we may see training cells and
very intense rainfall rates. It's really difficult to pinpoint
where exactly these may set up, and as we've seen the last couple
of days, CAMs just don't have a good handle on the mesoscale.
So to summarize for today, scattered severe thunderstorms are
possible this morning, mainly across the western half of the area.
Another round of severe thunderstorms is expected during the
afternoon through early evening hours. And, flash flooding will
become a concern later today, especially over areas that see
training storms. Not to mention, our rip current risk remains high
for today.
Unfortunately, the threat for severe thunderstorms won't end there.
The upper closed low will begin to drift southward and into Alabama
during the day Tuesday. Forecast models differ on just how far south
this low will move, which will determine which, if any, areas will
see a break in severe storms. As of now, there's decent enough
agreement for at least the northern half of the area to be on the
more stable side of the system, though for the southern half, the
environment will be supportive once again for isolated to
scattered severe thunderstorms. The threat appears to be lesser
than we've seen the last few days, but it is still something to
monitor and remain aware.
Temperatures through the period will largely depend on cloud cover
and precipitation. Given the trends over the past couple of days,
and some slight height falls, expect temperatures to be similar,
with highs in the upper 80s to lower 90s and lows in the 70s. /73
&&
.SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 241 AM CDT Mon Jun 19 2023
A closed upper low will remain over Alabama, with its associated
surface low generally over the Florida Panhandle. This will help
bring an end to the endless waves of strong to severe thunderstorms
that the area has seen the last few days. However, given the forcing
associated with the upper low, rainfall chances will increase
through the day on Wednesday and then continue through the overnight
hours. The atmosphere will remain favorable for very heavy rainfall,
and and we see any training cells, flash flooding will once again be
a concern on Wednesday. /73
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 241 AM CDT Mon Jun 19 2023
The aforementioned upper low will begin to move to the north on
Thursday and may begin to take a more western turn. Guidance is not
in the best agreement on exactly where this low will move, so the
long term period is a bit uncertain. Regardless, expect continued
rain chances through the weekend, with the best chances during
the day due to diurnally driven convection. Temperatures through
the period will be near climatological norms, with highs in the
upper 80s and lows in the lower 70s. /73
&&
.MARINE...
Issued at 241 AM CDT Mon Jun 19 2023
A light to occasionally moderate west to southwest
flow is expected to persist into the middle of next week, and
cautionary headlines may be required at times. Scattered to
numerous showers and thunderstorms that develop over the marine
area will be capable of producing strong winds, hail, torrential
downpours, and waterspouts today. /73
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 91 72 90 71 87 70 87 71 / 80 40 70 60 80 60 80 60
Pensacola 89 74 89 73 86 73 86 74 / 80 60 70 70 90 70 90 70
Destin 88 77 89 75 85 74 86 76 / 70 70 70 80 90 80 90 70
Evergreen 89 69 91 69 84 68 84 68 / 80 40 60 60 80 60 80 60
Waynesboro 90 69 91 69 85 68 86 69 / 60 30 50 30 60 30 60 40
Camden 87 68 89 67 81 67 83 67 / 70 30 50 40 70 50 70 50
Crestview 90 70 92 69 86 68 87 69 / 80 60 70 60 90 70 90 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 7 AM CDT this morning for ALZ051>060-261>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
FL...Flood Watch until 7 AM CDT this morning for FLZ201>206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
MS...Flood Watch until 7 AM CDT this morning for MSZ067-075-076-078-
079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 18, 10:20 PM CDT, 4 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1020 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM Tstm Wnd Dmg Nymph 31.34N 86.94W
06/18/2023 Conecuh AL Emergency Mngr
Trees down.
&&
JLHLocal storm report, Jun 18, 10:22 PM CDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1022 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM Tstm Wnd Dmg Lenox 31.34N 87.19W
06/18/2023 Conecuh AL Emergency Mngr
Trees down.
&&
JLHLocal storm report, Jun 18, 10:24 PM CDT, 4 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1024 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Tstm Wnd Dmg Burnt Corn 31.55N 87.17W
06/18/2023 Monroe AL Emergency Mngr
Trees down and a car damaged by a fallen
tree.
&&
JLHLocal storm report, Jun 18, 10:25 PM CDT, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1025 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM Tstm Wnd Dmg Evergreen 31.43N 86.96W
06/18/2023 Conecuh AL Emergency Mngr
Tree down on a house with damage.
&&
JLHLocal storm report, Jun 18, 10:31 PM CDT, 4 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1031 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM Tstm Wnd Dmg 2 ESE Repton 31.40N 87.21W
06/18/2023 Conecuh AL Emergency Mngr
Trees and power lines down along Ryals road.
&&
JLHLocal storm report, Jun 18, 10:37 PM CDT, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1037 PM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Flash Flood 1 WNW Lenox 31.34N 87.20W
06/18/2023 Conecuh AL Emergency Mngr
Severe road wash out at culvert along Tom
Nall road (dirt road).
&&
JLHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:06 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 19, 3:09 AM CDT | Areal Flood Advisory | MOB | Choctaw | 2 hr |
| Jun 19, 3:23 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 32 min |
| Jun 19, 3:47 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 43 min |
| Jun 19, 4:19 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 41 min |
| Jun 19, 4:41 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 37 min |
| Jun 19, 4:49 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 41 min |
| Jun 19, 5:01 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 14 min |
| Jun 19, 5:08 AM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 19, 5:40 AM CDT | Special Weather Statement | MOB | Covington, Escambia | 50 min |
| Jun 19, 6:07 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 23 min |
| Jun 19, 6:39 AM CDT | Special Weather Statement | MOB | Escambia | 66 min |
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 46 min |
| Jun 19, 8:00 AM CDT | Special Weather Statement | MOB | Covington | 60 min |
| Jun 19, 8:24 AM CDT | Special Weather Statement | MOB | Mobile | 66 min |
| Jun 19, 8:29 AM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 19, 8:34 AM CDT | Special Weather Statement | MOB | Mobile | 56 min |
| Jun 19, 9:34 AM CDT | Special Weather Statement | MOB | Escambia | 56 min |
| Jun 19, 9:39 AM CDT | Tornado Warning | MOB | Escambia | 51 min |
| Jun 19, 10:37 AM CDT | Special Weather Statement | MOB | Covington | 53 min |
| Jun 19, 10:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 19, 10:55 AM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 19, 11:57 AM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Jun 19, 12:02 PM CDT | Special Marine Warning | MOB | 58 min | |
| Jun 19, 12:15 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 19, 12:18 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 19, 12:23 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 19, 12:23 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 19, 12:26 PM CDT | Tornado Warning | MOB | Baldwin | 49 min |
| Jun 19, 12:44 PM CDT | Special Marine Warning | MOB | 46 min | |
| Jun 19, 12:58 PM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Jun 19, 1:10 PM CDT | Tornado Warning | MOB | Baldwin | 17 min |
| Jun 19, 1:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 19, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 55 min |
| Jun 19, 1:24 PM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| Jun 19, 1:31 PM CDT | Special Weather Statement | MOB | Mobile | 59 min |
| Jun 19, 1:42 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 63 min |
| Jun 19, 1:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 19, 2:05 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Jun 19, 2:25 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 19, 2:25 PM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 19, 2:27 PM CDT | Special Weather Statement | MOB | Butler, Crenshaw, Wilcox | 63 min |
| Jun 19, 2:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 19, 2:43 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Jun 19, 2:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jun 19, 2:46 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Jun 19, 3:02 PM CDT | Areal Flood Advisory | MOB | Wilcox | 3 hr |
| Jun 19, 3:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 4 hr |
| Jun 19, 3:31 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Jun 19, 3:33 PM CDT | Special Weather Statement | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 57 min |
| Jun 19, 4:01 PM CDT | Special Weather Statement | MOB | Washington | 59 min |
| Jun 19, 4:17 PM CDT | Special Marine Warning | MOB | 118 min | |
| Jun 19, 4:25 PM CDT | Areal Flood Advisory | MOB | Clarke, Monroe, Wilcox | 2 hr |
| Jun 19, 4:38 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 19, 5:14 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 19, 5:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 19, 6:01 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 19, 6:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jun 19, 6:57 PM CDT | Areal Flood Warning | MOB | Mobile | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.